# SDR ABXA9800071

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 99115434
- Condition: Cracked
- Location: Bs 560
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND VERTICAL SUPPORT CRACKED AT LOWER END AT LONGERON 23R AND STA 560.  REPAIRED SUPPORT FITTING IAW DC9 DWG NR K05159.
